Uniform stability of finite-difference equations in the case of parametric perturbations
Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2250-2264
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_12_a13,
author = {A. P. Molchanov},
title = {Uniform stability of finite-difference equations in the case of parametric perturbations},
journal = {Differencialʹnye uravneni\^a},
pages = {2250--2264},
year = {1981},
volume = {17},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_12_a13/}
}
A. P. Molchanov. Uniform stability of finite-difference equations in the case of parametric perturbations. Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2250-2264. http://geodesic.mathdoc.fr/item/DE_1981_17_12_a13/